MAUDE Adverse Event Report: STRYKER SPINE-US 7.5X45 POLYAXIAL SCREW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US 7.5X45 POLYAXIAL SCREW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482617545
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We were provided two possible catalog numbers for the device and will update the record if we receive more information.The catalog number could be 482617545 or 482617550.H3 other text : device location unknown.
 
Event or Problem Description
A company representative reported that a patient underwent revision surgery approximately 6 months post-operatively to address a migrated tri pl cage and a 'loosened' xia polyaxial screw.This report is for the xia polyaxial screw.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.H3 other text : device location unknown.
 
Event or Problem Description

Brand Name
7.5X45 POLYAXIAL SCREW
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key17058993
Report Number0009617544-2023-00040
Device Sequence Number8739323
Product Code NKB
UDI-Device Identifier07613327351408
UDI-Public07613327351408
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170496
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number482617545
Device Catalogue Number482617545
Device Lot NumberC17495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer08/16/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian